Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Mild thyroid had thyronorm 50 mg. Thyroid level reduced took thyronorm 75mg. Now feeling drowsy and tired. Effect of pill?

Hi I hav thiyrod complain and my dr.. said its nothing worrry bcz its just a mild existance.. it was around 9. so she suggested me to hav thyronorm 50mg for 3 months and after that i stop it.. after 2 to 3 months i did a test again and realized that my thyrod level is 7 and this time i met a different dr. and he suggest to take thyronorm 75mcg. i started taking this tablet since this morning.. and feel drowsy and tired.. not sure if this is a symptom of the 75mcg pills. Please advice.
Asked On : Sun, 17 Jun 2012
Answers:  2 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello
These symptoms of tiredness and drowsiness are not due to the thyronorm 75mcg.
Please take the medicines as prescribed and make it sure that this thyronorm may have to be taken life long.
You don't to take this medicine for few months only as suggested to you earlier.
This medicine is just a replacement of deficient thyroxine production by your thyroid gland and is done life long.
Thanks
Answered: Sun, 17 Jun 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello
These symptoms of tiredness and drowsiness are not due to the thyronorm 75mcg.
Please take the medicines as prescribed and make it sure that this thyronorm may have to be taken life long.
You don't to take this medicine for few months only as suggested to you earlier.
This medicine is just a replacement of deficient thyroxine production by your thyroid gland and is done life long.
Thanks
Answered: Sun, 17 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor